# SDR USAASB03072

- Difficulty date: May 31, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE EMERGENCY EXIT LIGHT AT SEAT 12C INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
